# SDR CALA2010030800068

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BELTFRAME STA 827 BETWEEN STRINGERS S8L-S9L HAS CRACKED INDICATION AT THE I/B FASTENER OF SUPPORT BRACKET OF AIR CONDITIONING OUTLET ASSY.  USING MFEC (STEP 4.0 OF EA 5310-04498 OP 02-AIR COND FRAME BRACKET INS/REPAIR.)  REPAIRED FRAME AT STA 827 BETWEEN STRINGERS 8L-9L PER ECRA 5311-01480, ATT 44.0008 PAGE 1 TO PG 3, ITEM 1 TO 13.
